A simple proof of Feller's characterization of the compound Poisson distribution
Détails
ID Serval
serval:BIB_C80BFE3A768F
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Institution
Titre
A simple proof of Feller's characterization of the compound Poisson distribution
Périodique
Insurance: Mathematics and Economics
Statut éditorial
Publié
Date de publication
1987
Volume
6
Pages
63-64
Création de la notice
26/10/2008 14:01
Dernière modification de la notice
20/08/2019 15:43